Angioneurotic edemas of the upper aerodigestive tract after ACE-inhibitor treatment.
Аннотация
There are rare cases in which inhibitors of the angiotensin-converting enzyme can cause an angioneurotic edema of the upper aerodigestive tract. The pathomechanism of this side effect depends on an interaction of the drug with hormones regulating vascular permeability, such as the kallikrein kinin system and the prostaglandin system. Angioedema is characterized by subcutaneous or submucosal swellings, which usually affect the lips, soft palate, tongue and larynx. Pathomechanisms, differential diagnosis and treatment of ACE-inhibitor-induced edema of the upper aerodigestive tract are described in three case reports.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.